Removable Sets for Weighted Orlicz-Sobolev Spaces
Computational Methods and Function Theory
In this paper, we provide a concrete criterion for sets lying in a hyperplane to be removable for weighted Orlicz–Sobolev spaces. We define porous sets and show that the porous sets lying in a hyperplane are removable; this is a generalization of the results in Karak (Potential Anal 43(4):675–694, 2015), Futamura and Mizuta (Hiroshima Math J 33:43–57, 2003).
Karak, Nijjwal, "Removable Sets for Weighted Orlicz-Sobolev Spaces" (2019). Journal Articles. 722.